Eyes are awful after Dysport. Will they return to normal? (Photo)
Doctor Answers 6
Duration of Dysport is 3-4 months
I'm sorry that you're unhappy with your Dysport treatment. Generally the product results last 3-4 months and will return to the pre-treatment look gradually.
You may want to visit with your injector to discuss your concerns so adjustments can be made if you choose any further treatments.
If the dysport was injected in your forehead, your brow was "dropped." That's that happens when the product is injected too low in the forehead, or too wide in the glabella (the 11 lines between your brows.)
In this case, the dysport was injected in the proper place....but inaccurately. You are not the first patient this has happened to, it is a risk we all must understand when we inject, and it is a regrettable complication. In cases where my patients return with something like this, I can generally correct it with a skillful, *very small amount* of additional dysport above the brow to "lift."
The main lesson is this: injecting dysport is generally pretty simple...except for the times when things don't go right. The reason to get your injections done by an professional/expert is not just because we know how to it well, but because:
-we can fix it when it goes wrong
-we accept responsibility when it doesn't go right
-we will reimburse you when you aren't pleased
and last, but not least...
We will learn your anatomy, and do it better the next time.
Finding a dependable, trustworthy, and skilled professional for your botox/dysport is worth it. I'd like to say that things always go perfectly...but even in a perfect world, sometimes mishaps happen.
If you were my patient I would explain exactly what happened, not charge you for something you didn't like, fix it if possible, and do it perfectly the next time.
It is, in the end, a doctor-patient relationship.
You might also like...
Dysport paralyzes the muscle to stop the movement. It will typically start to wear off in about 3-4 months. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.
I hope this helps.
Dysport under eyes
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Thank you for your question and photos. I am sorry to hear about your experience with Dysport.
Dysport will wear off 3-4 months after the treatment. Please visit a board certified surgeon and/or experienced/certified nurse injector for these treatments. You can contact the injector who administered the treatment and express your concerns.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.